Journal of the Nigerian Association of Mathematical Physics

Log in or Register to get access to full text downloads.

Remember me or Register

DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Stability Results for Multistep Iteration Satisfying a General Contractive Condition of Integral Type in a Normed Linear Space

Hudson Akewe, Godwin Amechi Okeke


In this paper, we prove some stability results for multistep iteration scheme by using maps satisfying contractive condition of integral type in a normed linear space. Our results are generalizations and extensions of some of the results of Berinde [1], Olatinwo [2], Osilike and Udomene [3], Rhoades [4, 5] and some other numerous results in the literature.

Keywords: Multistep iteration, contractive condition of integral type, normed linear spaces

Journal of the Nigerian Association of Mathematical Physics, Volume 20 (March, 2012), pp 5 – 12

AJOL African Journals Online